How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Ravoof Your Own Question
Dr. Ravoof
Dr. Ravoof, Doctor
Category: Medical
Satisfied Customers: 5059
Experience:  Experienced Physician in the field of Medicine and Surgery.
17799485
Type Your Medical Question Here...
Dr. Ravoof is online now
A new question is answered every 9 seconds

I take thyroxin to support my slow thyroid gland. Recently

This answer was rated:

I take thyroxin to support my slow thyroid gland. Recently my dose has increased temporarily from 50mcg to 150mcg to drive the higher TSH down (currently 6.4). I feel dizzy a few times a day, feeling my head like a balloon, is this normal? Thank you.

Dear customer,

Thank you for the question.

Did the feeling of dizziness start only after increasing the dose? Are you getting regular 8-hour sleep? Are you experiencing increasing stress?

Customer: replied 28 days ago.
No, the dizziness started before the doze increase, but were not that often. However I need to specify that in the first days after doze increase I had more frequent dizziness times than now (after 6 days of doze increase). Now I only experience this state maybe a couple of times a day. I feel very stressful indeed, always too concerned and I find it hard to relax. I have just been put on Melatonin 3mg per day, to be taken before sleep. I also have trouble sleeping and I can't get 8 hour sleep because I can't sleep, stress and concern being always the reason. Thank you.

Dear customer,

Thank you for the question.

It appears to me that the thyroxine has no role to play in your dizziness. Also, this type of dizziness is unlikely to be due to an underlying medical condition. Your dizziness is likely to be related to being stressful and difficulty in relaxation. The difficulty in sleeping is also contributory. You should take steps to reduce your anxiety. You should start doing mindfulness meditation and breathing exercises for a few minutes every day. Doing physical activity and exercising every day will also help. You can walk in a calm environment surrounded by greenery every day and this will help you relax. You should read the below-mentioned book and this will help you avoid the worry trap and tricks.

https://www.amazon.com/Worry-Trick-Brain-Tricks-Expecting/dp/1626253188

Take care.

Please let me know if you have further queries or unanswered questions.
Please rate the answer with 5-stars, by clicking the 5-stars above with your mouse (or with your finger for a mobile device).
It will be very generous of you to also consider a bonus.
Thank you!

Customer: replied 28 days ago.
Thank you very much Dr. Ravoof, I'll follow the link to the book. Also is Melatonin doze helpful or is it too low? Kind regards.

Dear customer,

You are very welcome!

This is the starting dose and if it is not beneficial you can increase it to 5 mg.

Take care.

Dr. Ravoof and 3 other Medical Specialists are ready to help you
Customer: replied 28 days ago.
Thank you!

You are very welcome!

Thank you!